Weird Symptoms

Since coming off Seroquel/Quetiapine I am having some WEIRD withdrawal symptoms. The first one is my sense of smell is crazy sensitive and I can smell smells that aren’t even there or that strong they make me throw up! My eye sight is also really sensitive and a lot less blurry. I have weird dots on my skin in patches like heat rash- ewww? And OMG am I having the weirdest dreams! Plus I keep waking up needing to randomly run on the spot because of crazy cramping in my legs! 😂😂 so strange I can’t wait to be clean from this stuff! 

18 thoughts on “Weird Symptoms

  1. I hope you feel better soon! The worst med withdraw I ever had was from Effexor. NEVER AGAIN. I got like serious vertigo, nausea, blurred vision and so much more! I know what you’re going through, it really sucks. Just keep in mind that this is temporary.

    Liked by 1 person

  2. I hope you feel better. When I forget my medication I get with drawl symptoms the next day and I am useless. I am a air head and my vision feels like it is bouncing. Try some sensitive skin cream for your face, but use it like 3-4 times a day and see if that helps. It helped with my facial issues from medication. Feel better!

    Liked by 1 person

    1. Thank you so much x Yes I will do that x Weird isn’t it? But then if you think about it our brain is used to a certain amount of chemicals at a certain time to function normally, so it would mess us up if you know what I mean. I thought I was the only person who suffered from bad vision!

      Liked by 1 person

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s